Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 141, NWS Milwaukee, WI

July 30, 2006Fond du Lac County, Green Lake County, Marquette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 30, 2006, 6:52 AM CDT for Fond du Lac County, Green Lake County, Marquette County, Wisconsin. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2006, 6:52 AM CDT (11:52 UTC)
Expired
Jul 30, 2006, 7:45 AM CDT
In force
53 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Fond du Lac County, WI, Green Lake County, WI, Marquette County, WI

The radar

The Green Bay radar (KGRB), 103 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 7:15 AM CDTTSTM WND DMGMontello, WITREES/POWERLINES SCATTERED DOWN ACROSS THE COUNTY.
Jul 30, 7:30 AM CDTTSTM WND DMG2 Sw Ripon, WITREES/POWERLINES DOWN ALONG HIGHWAY 23.
Jul 30, 7:32 AM CDTTSTM WND DMGTaycheedah, WISMALL TO MEDIUM SIZE TREE BRANCHES AND POWERLINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 30, 4:10 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1394 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1325 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 301152
SVRMKX
WIC039-047-077-301245-
/O.NEW.KMKX.SV.W.0141.060730T1152Z-060730T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
652 AM CDT SUN JUL 30 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN
  GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN
  FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN

* UNTIL 745 AM CDT

* AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 30 MILES NORTH OF NORTH
  FOND DU LAC TO 8 MILES NORTH OF WESTFIELD...OR ALONG A LINE
  EXTENDING FROM APPLETON TO 12 MILES WEST OF WAUTOMA...AND MOVING
  SOUTHEAST AT 65 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MONTELLO AND PRINCETON BY 705 AM CDT...
  RIPON AND GREEN LAKE BY 710 AM CDT...
  ROSENDALE BY 715 AM CDT...
  NORTH FOND DU LAC...MARKESAN...FOND DU LAC AND BRANDON BY 720 AM
  CDT...
  OAKFIELD BY 725 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
PARTS OF EAST CENTRAL WISCONSIN.  WAUPACA REPORTED A 59 MPH WIND 
GUST AT 630 AM. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4396 8955 4366 8954 4365 8820 4394 8823

$$
MBK
4 follow-up statements
000 
WWUS53 KMKX 301202
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
701 AM CDT SUN JUL 30 2006

WIC039-047-077-301245-
/O.CON.KMKX.SV.W.0141.000000T0000Z-060730T1245Z/
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-
701 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR FOND DU LAC...GREEN LAKE AND MARQUETTE COUNTIES...

AT 701 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF PIPE
TO 9 MILES NORTH OF RIPON TO 7 MILES WEST OF SPRINGFIELD CORNERS...OR
ALONG A LINE EXTENDING FROM 18 MILES SOUTHEAST OF APPLETON TO BERLIN
TO 10 MILES EAST OF FRIENDSHIP...MOVING SOUTH AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HARRISVILLE AND WESTFIELD BY 720 AM CDT...
  PIPE...RIPON...PRINCETON AND GREEN LAKE BY 725 AM CDT...
  WEST ROSENDALE BY 730 AM CDT...
  JOHNSBURG BY 735 AM CDT...
  PACKWAUKEE AND WIOTA BY 740 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
DAMAGING HAIL ACROSS CENTRAL WISCONSIN. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4396 8955 4366 8954 4365 8820 4394 8823

$$

BB
000 
WWUS53 KMKX 301210
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
710 AM CDT SUN JUL 30 2006

WIC039-047-077-301245-
/O.CON.KMKX.SV.W.0141.000000T0000Z-060730T1245Z/
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-
710 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR FOND DU LAC...GREEN LAKE AND MARQUETTE COUNTIES...

AT 710 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF PIPE TO
RIPON TO SPRINGFIELD CORNERS...OR ALONG A LINE EXTENDING FROM 10
MILES EAST OF OSHKOSH TO RIPON TO 14 MILES EAST OF FRIENDSHIP...
MOVING SOUTH AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WIOTA AND WEST ROSENDALE BY 715 AM CDT...
  PIPE...ROSENDALE...MONTELLO AND FAIRWATER BY 720 AM CDT...
  JOHNSBURG...PACKWAUKEE...LAGODA AND GLEN OAK BY 725 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
DAMAGING HAIL ACROSS CENTRAL WISCONSIN. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4396 8955 4366 8954 4365 8820 4394 8823

$$

BB
000 
WWUS53 KMKX 301221
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
720 AM CDT SUN JUL 30 2006

WIC039-047-077-301245-
/O.CON.KMKX.SV.W.0141.000000T0000Z-060730T1245Z/
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-
720 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR FOND DU LAC...GREEN LAKE AND MARQUETTE COUNTIES...

AT 720 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF PIPE
TO WEST ROSENDALE TO HARRISVILLE...OR ALONG A LINE EXTENDING FROM 19
MILES NORTHWEST OF PLYMOUTH TO RIPON TO 13 MILES SOUTH OF WAUTOMA...
MOVING SOUTHEAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TAYCHEEDAH...PEEBLES...LAMARTINE AND CALVARY BY 725 AM CDT...
  LAGODA...OAKFIELD...MARQUETTE AND BRANDON BY 730 AM CDT...
  OAK CENTER AND MANCHESTER BY 735 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
DAMAGING HAIL ACROSS CENTRAL WISCONSIN. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4396 8955 4366 8954 4365 8820 4394 8823

$$

BB
000 
WWUS53 KMKX 301229
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
728 AM CDT SUN JUL 30 2006

WIC077-301238-
/O.CAN.KMKX.SV.W.0141.000000T0000Z-060730T1245Z/
MARQUETTE WI-
728 AM CDT SUN JUL 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR MARQUETTE COUNTY IS
CANCELLED...

THE SEVERE SEGMENT OF THE LINE OF STORMS IS EXPECTED TO REMAIN EAST 
OF MARQUETTE COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4397 8915 4366 8923 4365 8820 4394 8823

$$

WIC039-047-301245-
/O.CON.KMKX.SV.W.0141.000000T0000Z-060730T1245Z/
GREEN LAKE WI-FOND DU LAC WI-
728 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR FOND DU LAC AND GREEN LAKE COUNTIES...

AT 725 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF PIPE
TO LAGODA TO 7 MILES WEST OF PRINCETON...OR ALONG A LINE EXTENDING
FROM 19 MILES NORTHWEST OF PLYMOUTH TO 9 MILES NORTHEAST OF WAUPUN TO
15 MILES SOUTH OF WAUTOMA...MOVING SOUTHEAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CALVARY...OAKFIELD...MOUNT CALVARY AND FAIRWATER BY 735 AM CDT...
  OAK CENTER...MARQUETTE AND EDEN BY 740 AM CDT...
  MANCHESTER...ALTO AND MARKESAN BY 745 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4397 8915 4366 8923 4365 8820 4394 8823

$$

BB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:51 AM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Jul 30, 3:51 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 AM CDT SUN JUL 30 2006

.DISCUSSION...
MAIN THEME WILL BE HOT AND HUMID THROUGH TUESDAY AND POSSIBLY
WEDNESDAY AS NEXT SIGNIFICANT FRONT NOT DUE UNTIL THE MIDDLE OF
THE WEEK.

IN SHORT TERM...SEVERE MCS IN NORTHERN WISCONSIN RIDING ALONG THE
EDGE OF SIGNIFICANT 700 MB CAP. HOWEVER...GFS/NAM/RUC ALL HINT ON
ISOLATED STORMS EITHER FROM REMNANTS OF MCS CLIPPING MAINLY
NORTHEAST PART OF CWA OR FROM ACCAS BOMBS ON TOP OF CAP. THERE WAS
A COUPLE OF ATTEMPTS AT THIS EARLIER IN WESTERN PORTION OF CWA AS
SOME 50 DBZ ECHOES DID DEVELOP BRIEFLY WITHIN THE PAST COUPLE OF
HOURS. SINCE WARMEST 700 MB TEMPS ARE WEST WENT AHEAD AND LEFT OUT
PRECIP FAR WEST AND JUST ISOLATED CENTRAL AND EAST TODAY.

ALTHOUGH RADAR LOOKS PRETTY SCARY AS STORMS SURGE SOUTH
CURRENTLY...DIFFICULT TO SEE HOW MCS CAN TURN TO FAR SOUTH WITHOUT
SUFFERING THE FATE OF THE DEATH CAP WITH +14C OR WARMER AT 700 MB.
THUS...EXPECT IT TO RIDE THE ISOTHERMS EAST SOUTHEAST AND STAY
JUST NORTH OF CWA. WILL BE A CLOSE CALL THOUGH.

WITH SOME EXTRA CLOUD COVER AND LAKE BREEZE LIKELY TODAY WITH WEAK
GRADIENT...LEFT COASTAL COUNTIES OUT OF HEAT ADVISORY TODAY BUT
WENT AHEAD WITH HEAT ADVISORY THROUGH TUESDAY NIGHT OTHERWISE.
EVEN LIMITING DEWPOINTS TO 75 TODAY HAVE SEVERAL HOURS AT OR ABOVE
105 ON THE HEAT INDEX CENTRAL AND WESTERN ZONES.

GFS MAV MOS YIELDS 100 DEGREE HEAT ON MONDAY. LOOKING AT 850 MB
TEMPERATURE FORECASTS...ESPECIALLY FOR GFS...IT IS DIFFICULT TO
SEE HOW WE COULD GET MUCH ABOVE THE MIDDLE 90S DURING THE EVENT.
HOWEVER...MODERATE WESTERLY BOUNDARY LAYER FLOW COULD RESULT IN
DOWNSLOPE IN THE COASTAL AREAS MONDAY SO WENT AHEAD WITH UPPER
90S BOTH MONDAY AND TUESDAY. ALTHOUGH MAY SEE MORE MIXING OF THE
DEWPOINTS IN THE AFTERNOONS MONDAY AND TUESDAY IT SHOULD BE HOTTER
AND COVER THE 105 HEAT INDEX FOR AT LEAST SEVERAL HOURS.

GFS AND 18Z DGEX ONLY TEASES THE NORTHERN CWA FOR THUNDERSTORMS
TUESDAY NIGHT SO HAVE HIGHEST POPS FOR WEDNESDAY AND WENT BELOW
GUIDANCE ON POPS TUESDAY NIGHT.

SIGNIFICANT COOLING ON TAP FOR LATE WEEK AS 850 MB TEMPS FALL
NEARLY 15 C TO ABOUT 10 C FOR THURSDAY AND FRIDAY. GUIDANCE KEEPS
TEMPERATURES NEAR CLIMO LEVELS BUT 850 MB TEMPERATURES SUPPORT
HIGHS IN THE 70S. FOR NOW WILL ROLL WITH GUIDANCE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 7 AM MONDAY TO 7 AM CDT WEDNESDAY FOR WIZ052-
WIZ060-WIZ066-WIZ071-WIZ072.

HEAT ADVISORY FROM NOON TODAY TO 7 AM CDT WEDNESDAY FOR WIZ046-
WIZ047-WIZ051-WIZ056-WIZ057-WIZ058-WIZ059-WIZ062-WIZ063-WIZ064-
WIZ065-WIZ067-WIZ068-WIZ069-WIZ070.

&&

MVK/11    - SHORT TERM & AVIATION
CRAVEN/02 - LONG TERM
Hazardous weather outlook, Jul 30, 5:00 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 AM CDT SUN JUL 30 2006

WIZ046-047-051-052-056>060-062>072-310900-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
500 AM CDT SUN JUL 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS
MORNING.  THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING
WINDS TO 70 MPH AND LARGE HAIL.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE AREA UNTIL
9 AM THIS MORNING.  SEVERE THUNDERSTORMS ARE MOVING ACROSS NORTHERN
WISCONSIN EARLY THIS MORNING.  THERE IS A CHANCE THAT SOME OF THESE
STRONG THUNDERSTORMS MAY SLIDE INTO SOUTH CENTRAL AND SOUTHEAST
WISCONSIN AFTER 6 AM THIS MORNING.

HIGH TEMPERATURES TODAY WILL REACH THE 90 TO 96 DEGREE RANGE.  THESE
HOT TEMPERATURES IN COMBINATION WITH THE EXPECTED HUMIDITY WILL
RESULT IN HEAT INDICES REACHING 100 TO 108 DEGREES THIS
AFTERNOON...MAINLY WELL AWAY FROM LAKE MICHIGAN. HENCE A HEAT
ADVISORY HAS BEEN ISSUED FOR AREAS WELL AWAY FROM LAKE
MICHIGAN FOR TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HEAT ADVISORY IS IN EFFECT ACROSS THE ENTIRE AREA MONDAY THROUGH
TUESDAY NIGHT. DAYTIME TEMPERATURES WILL REACH THE MIDDLE TO UPPER
90S DURING THE DAY...AND REMAIN IN THE MIDDLE TO UPPER 70S AT
NIGHT.  SOUTHWESTERLY WINDS WILL PREVENT ANY SIGNIFICANT LAKE BREEZE
FROM DEVELOPING.

THESE TEMPERATURES COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT
INDICES IN THE 100 TO 110 DEGREE RANGE ON MONDAY AND TUESDAY.

INCREASING CLOUDS ARE EXPECTED TO COOL TEMPERATURES SLIGHTLY ON
WEDNESDAY...HOWEVER SIGNIFICANT COOLING IS NOT EXPECTED UNTIL
WEDNESDAY NIGHT AND THURSDAY AFTER A COOL FRONT MOVES THROUGH THE
REGION.  THERE IS A CHANCE THAT THUNDERSTORMS WILL ACCOMPANY
THIS COOL FRONT FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.

LMZ643>646-665-310900-
NORTH POINT LIGHTHOUSE TO WIND POINT-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
SHEBOYGAN WI TO PORT WASHINGTON-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
500 AM CDT SUN JUL 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS MORNING.
THE PRIMARY THREATS WILL BE LARGE HAIL AND WIND GUSTS TO 60
KNOTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT.

MBK

In the hours before

Special weather statement, Jul 30, 6:45 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 AM CDT SUN JUL 30 2006

WIZ046-047-051-052-056>060-062>072-301230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
645 AM CDT SUN JUL 30 2006

...SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT FOR MUCH OF SOUTH
CENTRAL AND SOUTHEAST WISCONSIN UNTIL 9 AM CDT...

SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT UNTIL 900 AM CDT FOR
MARQUETTE...GREEN LAKE...FOND DU LAC...SAUK...COLUMBIA...DODGE...
WASHINGTON...IOWA...DANE...JEFFERSON...WAUKESHA...LAFAYETTE...
GREEN...ROCK...WALWORTH...RACINE...AND KENOSHA COUNTIES.

AT 645 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
SEPARATE LINES OF STRONG TO SEVERE THUNDERSTORMS ACROSS NORTHERN AND
CENTRAL WISCONSIN. ONE LINE EXTENDED FROM WISCONSIN RAPIDS TO NEW
LONDON TO NEAR GREEN BAY. ANOTHER LINE EXTENDED FROM NEAR CHIPPEWA
FALLS TO MEDFORD. THESE STORMS WERE MOVING SOUTHEAST AROUND 35 MPH.

THE FIRST LINE OF STORMS IS EXPECTED TO ENTER MARQUETTE...GREEN
LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES BETWEEN 700 AM AND 730
AM CDT.

THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS TO 60
MPH...DIME SIZED HAIL...FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS
THROUGH MID-MORNING AS THEY PROGRESS INTO SOUTHERN WISCONSIN.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS
MORNING FOR POSSIBLE WARNINGS AND STATEMENTS.

BB

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 4:41 AM CDTHeat AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more71 hr
Jul 30, 7:14 AM CDTSevere Thunderstorm WarningMKXSheboygan76 min
Jul 30, 7:17 AM CDTSpecial Marine WarningMKX88 min
Jul 30, 7:31 AM CDTSevere Thunderstorm WarningMKXDodge59 min
Jul 30, 7:40 AM CDTSevere Thunderstorm WarningMKXFond du Lac29 min
Jul 30, 7:52 AM CDTSevere Thunderstorm WarningMKXWashington53 min
Jul 30, 7:57 AM CDTSevere Thunderstorm WarningMKXColumbia, Marquette29 min
Jul 30, 8:06 AM CDTTornado WarningMKXColumbia15 min
Jul 30, 8:09 AM CDTSevere Thunderstorm WarningMKXOzaukee51 min
Jul 30, 8:14 AM CDTSpecial Marine WarningMKX61 min
Jul 30, 8:17 AM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha73 min
Jul 30, 8:26 AM CDTSevere Thunderstorm WarningMKXMilwaukee64 min
Jul 30, 8:33 AM CDTSpecial Marine WarningMKX87 min
Jul 30, 9:35 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine40 min
Jul 30, 9:55 AM CDTSpecial Marine WarningMKX50 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.